MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT PNS SYSTEM; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT PNS SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 9600-9244-60
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported: spr peripheral nerve stimulator lead was removed during office visit and patient tolerated the lead removal without issue.It was not entirely clear if the lead tip was intact.Right sided pelvic x-ray ordered to possibly determine if lead tip is indeed retained.Spr device rep notified as well.Patient given mri safety card in the event he would need to have this for the future.
 
Additional Manufacturer Narrative
This report is a response to uf report # (b)(4), which was received by spr therapeutics from the fda on 03/09/2021.Based on the provided information, the complaint is not a reportable malfunction per 21 cfr section 803.This device malfunction did not cause or contribute to a death or serious injury and would not be likely to cause or contribute to a death or serious injury, if the malfunction were to recur.The sales rep confirmed that the lead looked fractured upon removal, but the x-ray was negative for retained lead tip fragment.The device was disposed of, so a visual and functional evaluation could not be performed to confirm the lead fracture.Based on the provided information, the reported problem is not believed to have been caused by a manufacturing defect.The product labeling states that the lead may fracture.Complaint # (b)(4) was assigned to this report.

Brand Name
SPRINT PNS SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd
suite 110
cleveland OH 44122
MDR Report Key11576614
Report Number3011035812-2021-00001
Device Sequence Number14352329
Product Code NHI
UDI-Device Identifier00854001007588
UDI-Public(01)00854001007588(17)210831(10)M1065102020
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K202660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number9600-9244-60
Device Catalogue Number9600-9244-60
Device Lot NumberM1065102020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1